# SDR FDEA202512172260

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N53003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTS NR 2 AND 3 WITH CORROSION OUT OF LIMITS AT DECK PLATE AREA, BS 1681, BTW RBL 13 - 23,  OUT OF LIMITS AT CABIN DECK PLATE.  REPAIRED IAW SRM 53-60-51-2R, REPAIR 2, ALTERNATIVE II.
